American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Frank D. Grosshans and Sebastian Walcher. Modules of higher order invariants. Proc. Amer. Math. Soc. 143 (2015) 531-542.
Abstract, references, and article information   
View Article: PDF

[2] Lex E. Renner. Observability in invariant theory. Proc. Amer. Math. Soc. 141 (2013) 205-216.
Abstract, references, and article information   
View Article: PDF

[3] Jonathan Elmer and Martin Kohls. Separating invariants for the basic $\mathbb G_{a}$-actions. Proc. Amer. Math. Soc. 140 (2012) 135-146. MR 2833525.
Abstract, references, and article information   
View Article: PDF

[4] Abed Abedelfatah. On stably free modules over Laurent polynomial rings. Proc. Amer. Math. Soc. 139 (2011) 4199-4206. MR 2823065.
Abstract, references, and article information   
View Article: PDF

[5] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A note on projective normality. Proc. Amer. Math. Soc. 139 (2011) 1989-1992. MR 2775375.
Abstract, references, and article information   
View Article: PDF

[6] Tzu-Chun Lin. Rings of coinvariants and $p$-subgroups. Proc. Amer. Math. Soc. 138 (2010) 4243-4247. MR 2680050.
Abstract, references, and article information   
View Article: PDF

[7] W. G. Dwyer and C. W. Wilkerson. Poincaré duality and Steinberg's Theorem on rings of coinvariants. Proc. Amer. Math. Soc. 138 (2010) 3769-3775. MR 2661576.
Abstract, references, and article information
View Article: PDF

[8] Larry Smith and R. E. Stong. Invariants of binary bilinear forms modulo two. Proc. Amer. Math. Soc. 138 (2010) 17-26. MR 2550166.
Abstract, references, and article information   
View Article: PDF

[9] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Müfit Sezer and Özgün Ünlü. Gröbnerian Dickson polynomials. Proc. Amer. Math. Soc. 137 (2009) 1169-1173. MR 2465636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Duncan and Zinovy Reichstein. SAGBI bases for rings of invariant Laurent polynomials. Proc. Amer. Math. Soc. 137 (2009) 835-844. MR 2457421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mara D. Neusel and Müfit Sezer. The Noether map II. Proc. Amer. Math. Soc. 135 (2007) 2347-2354. MR 2302555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ugur Madran. Lower degree bounds for modular vector invariants. Proc. Amer. Math. Soc. 135 (2007) 987-995. MR 2262898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gene Freudenburg. A linear counterexample to the Fourteenth Problem of Hilbert in dimension eleven. Proc. Amer. Math. Soc. 135 (2007) 51-57. MR 2280174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Larry Smith. Free modules of relative invariants and some rings of invariants that are Cohen-Macaulay. Proc. Amer. Math. Soc. 134 (2006) 2205-2212. MR 2213692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tzu-Chun Lin. Poincaré duality algebras and rings of coinvariants. Proc. Amer. Math. Soc. 134 (2006) 1599-1604. MR 2204269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anthony J. Crachiola. The hypersurface $x + x^2y + z^2 + t^3 = 0$ over a field of arbitrary characteristic. Proc. Amer. Math. Soc. 134 (2006) 1289-1298. MR 2199171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A variant of the Reynolds operator. Proc. Amer. Math. Soc. 133 (2005) 2865-2871. MR 2159763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jianjun Chuai. A new degree bound for invariant rings. Proc. Amer. Math. Soc. 133 (2005) 1325-1333. MR 2111938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Larry Smith. On a theorem of R. Steinberg on rings of coinvariants. Proc. Amer. Math. Soc. 131 (2003) 1043-1048. MR 1948093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexander Schmitt. A useful semistability criterion. Proc. Amer. Math. Soc. 129 (2001) 1923-1926. MR 1825898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Harm Derksen. Polynomial bounds for rings of invariants. Proc. Amer. Math. Soc. 129 (2001) 955-963. MR 1814136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Larry Smith. On a theorem of Barbara Schmid. Proc. Amer. Math. Soc. 128 (2000) 2199-2201. MR 1654096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jing-Song Huang and Chen-Bo Zhu. Weyl's construction and tensor power decomposition for $G_2$. Proc. Amer. Math. Soc. 127 (1999) 925-934. MR 1469412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Josef Mattes. Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997) 2241-2244. MR 1402874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mara D. Neusel. Invariants of some abelian $p$-groups in characteristic $p$. Proc. Amer. Math. Soc. 125 (1997) 1921-1931. MR 1377000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michel Van den Bergh. A converse to Stanley's conjecture for ${\rm Sl}\sb 2$ . Proc. Amer. Math. Soc. 121 (1994) 47-51. MR 1181176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas Sperlich. Automorphisms of $P(V)\sb G$ . Proc. Amer. Math. Soc. 120 (1994) 5-11. MR 1200179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bram Broer. Classification of Cohen-Macaulay modules of covariants for systems of binary forms . Proc. Amer. Math. Soc. 120 (1994) 37-45. MR 1189743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Weinberg and Dave Witte. Topological equivalence of real binary forms . Proc. Amer. Math. Soc. 112 (1991) 1157-1162. MR 1086344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1